# SDR CALA2015061193890

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 83,705 hours, 24,692 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 ENG VLV LIGHT CAME ON DURING FLIGHT, ALL ENG PARAMETERS WERE NORMAL.  VLV WENT OFF AT SHUTDOWN.  REPLACED RELAYS K10462 & K10463 PRECAUTIONARY.  WHILE ACCOMPLISHING FIM 76-11-00 BLOCK 1, 11,21 PG 110, FOUND FUEL CONT UNIT CONN PARTIAL.  REPLACED NR 1 ENG FUEL CONT IAW AMM 73-21-01-401.  OPERATIONS & LEAK CHECKED GOOD.
